VOL. 40 · NO. 3 | September 1973
 
VIEW ALL ABSTRACTS +
Articles
Arnold C. Shilepsky
Duke Math. J. 40 (3), 463-472, (September 1973) DOI: 10.1215/S0012-7094-73-04040-4
KEYWORDS: 57A10, 54F50, 55A30
No abstract available
J. Heine, Seth Warner
Duke Math. J. 40 (3), 473-486, (September 1973) DOI: 10.1215/S0012-7094-73-04041-6
KEYWORDS: 12J20, 13J20
No abstract available
Richard Valent
Duke Math. J. 40 (3), 487-492, (September 1973) DOI: 10.1215/S0012-7094-73-04042-8
KEYWORDS: 54A10
No abstract available
M. J. Hodel
Duke Math. J. 40 (3), 493-510, (September 1973) DOI: 10.1215/S0012-7094-73-04043-X
KEYWORDS: 10A40
No abstract available
L. Carlitz, Richard Scoville
Duke Math. J. 40 (3), 511-524, (September 1973) DOI: 10.1215/S0012-7094-73-04044-1
KEYWORDS: 10A35
No abstract available
George E. Andrews
Duke Math. J. 40 (3), 525-528, (September 1973) DOI: 10.1215/S0012-7094-73-04045-3
KEYWORDS: 33A30
No abstract available
J. A. Cima, James Thomson
Duke Math. J. 40 (3), 529-532, (September 1973) DOI: 10.1215/S0012-7094-73-04046-5
KEYWORDS: ‎46J15, 30A78
No abstract available
Philip A. Leonard, Kenneth S. Williams
Duke Math. J. 40 (3), 533-539, (September 1973) DOI: 10.1215/S0012-7094-73-04047-7
KEYWORDS: 15A63
No abstract available
William Robinson
Duke Math. J. 40 (3), 541-546, (September 1973) DOI: 10.1215/S0012-7094-73-04048-9
KEYWORDS: 46A45
No abstract available
Lennart Carleson
Duke Math. J. 40 (3), 547-559, (September 1973) DOI: 10.1215/S0012-7094-73-04049-0
KEYWORDS: 30A30, 30A72
No abstract available
Norberto Salinas
Duke Math. J. 40 (3), 561-580, (September 1973) DOI: 10.1215/S0012-7094-73-04050-7
KEYWORDS: 47A65
No abstract available
Jànos Galambos
Duke Math. J. 40 (3), 581-586, (September 1973) DOI: 10.1215/S0012-7094-73-04051-9
KEYWORDS: 60F05
No abstract available
Kim Ki-Hang Butler, James Richard Krabill
Duke Math. J. 40 (3), 587-598, (September 1973) DOI: 10.1215/S0012-7094-73-04052-0
KEYWORDS: 20M30
No abstract available
John E. McMillan, George Piranian
Duke Math. J. 40 (3), 599-605, (September 1973) DOI: 10.1215/S0012-7094-73-04053-2
KEYWORDS: 30A72
No abstract available
Richard P. Stanley
Duke Math. J. 40 (3), 607-632, (September 1973) DOI: 10.1215/S0012-7094-73-04054-4
KEYWORDS: 05B30
No abstract available
H. Niederreiter, Walter Philipp
Duke Math. J. 40 (3), 633-649, (September 1973) DOI: 10.1215/S0012-7094-73-04055-6
KEYWORDS: 10K30, 60F05
No abstract available
Robert G. Bartle, Constantine A. Kariotis
Duke Math. J. 40 (3), 651-660, (September 1973) DOI: 10.1215/S0012-7094-73-04056-8
KEYWORDS: 47B40
No abstract available
Clark McGranery
Duke Math. J. 40 (3), 661-667, (September 1973) DOI: 10.1215/S0012-7094-73-04057-X
KEYWORDS: 54H15, 22A15
No abstract available
Dov Aharonov
Duke Math. J. 40 (3), 669-676, (September 1973) DOI: 10.1215/S0012-7094-73-04058-1
KEYWORDS: 30A36
No abstract available
G. M. Reed
Duke Math. J. 40 (3), 677-682, (September 1973) DOI: 10.1215/S0012-7094-73-04059-3
KEYWORDS: 54E30
No abstract available
Richard Bolstein
Duke Math. J. 40 (3), 683-688, (September 1973) DOI: 10.1215/S0012-7094-73-04060-X
KEYWORDS: 47A65
No abstract available
Robert A. Fakler
Duke Math. J. 40 (3), 689-694, (September 1973) DOI: 10.1215/S0012-7094-73-04061-1
KEYWORDS: 22D30
No abstract available
Burgess Davis
Duke Math. J. 40 (3), 695-700, (September 1973) DOI: 10.1215/S0012-7094-73-04062-3
KEYWORDS: 42A40, 42A36
No abstract available
Michael Willett
Duke Math. J. 40 (3), 701-704, (September 1973) DOI: 10.1215/S0012-7094-73-04063-5
KEYWORDS: 16A42, ‎15A33
No abstract available
David Wilson
Duke Math. J. 40 (3), 705-716, (September 1973) DOI: 10.1215/S0012-7094-73-04064-7
KEYWORDS: 54C10, 57A15
No abstract available
Back to Top